Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3307765
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dmitry Panchenko
Title: The Sherrington-Kirkpatrick model
Additional book information: Springer Monographs in Mathematics, Springer, New York, 2013, xii+156 pp., ISBN 978-1-4614-6288-0

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Francesco Guerra
Affiliation: Dipartimento di Fisica, Università di Roma “La Sapienza” and Istituto Nazionale di Fisica Nucleare, Sezione di Roma Roma, Italy
Journal: Bull. Amer. Math. Soc. 52 (2015), 135-139
Published electronically: August 15, 2014
Review copyright: © Copyright 2014 American Mathematical Society